# SDR FDEA2018081762065

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 27,541 hours, 15,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER FLANGE OF MAIN CABIN CARGO TRACK AT FRAME 27, -Y1959.  BLENDED THE CORROSION AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS, REMOVED AND REPLACED THE CARGO TRACK IAW EA 6-5310-T0341724, P1.
